본문 바로가기
KERD
논문KCI 등재

페그 인터페론과 리바비린 투여 후 발생한 돌발성 난청 1예

Sudden Deafness in a Patient with Chronic Hepatitis C Treated with Peginterferon and Ribavirin Combination Therapy

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류내과학

초록

62세 여자 환자에서 만성 C형 간염으로 페그 인터페론과리바비린 병합 치료를 하고 치료 종결 2주 후 돌발적 난청이발생하여 이비인후과에 입원했다. 전신적 스테로이드 치료를 2주간 시행했으나 큰 호전을 보이지 않았고 퇴원 후 약1년간 외래 경과관찰 중 서서히 청력이 회복되는 증례를 경험했기에 문헌고찰과 함께 보고하는 바이다.

Abstract

Combined peginterferon and ribavirin therapy for chronic hepatitis C is associated with several adverse side effects, but suddendeafness is uncommon. Here we report the case of a 62-year-old female with chronic hepatitis C (genotype 1b) who developed suddendeafness after completing 12 months of treatment with peginterferon α2a (180 μg/week) and ribavirin (1,000 mg/day). Pure-tone audiometry revealed a right-sided sensorineural hearing loss, which did not respond to 2 weeks of systemic corticosteroidtherapy. Six months after the end of treatment for chronic hepatitis C, her qualitatively determined hepatitis C virus RNA level was121,000 IU/mL. Following therapeutic failure, the patient was observed without retreatment for chronic hepatitis C or her hearingloss for a period of 12 months, during which time her hearing recovered almost completely.

참고문헌 (10)

  1. Strader DB, "Diagnosis, management, and treatment of hepatitis C", Hepatology, 39, pp.1147~1171 (2004)
  2. Fried MW, "Side effects of therapy of hepatitis C and their management", Hepatology, 36(5 Suppl 1), pp.S237~S244 (2002)
  3. Pradat P, "Predictive value of ALT levels for histologic findings in chronic hepatitis C: a European collaborative study", Hepatology, 36(4 Pt 1), pp.973~977 (2002)
  4. Chau JK, "Systematic review of the evidence for the etiology of adult sudden sensorineural hearing loss", Laryngoscope, 120, pp.1011~1021 (2010)
  5. Tunca A, "Axonal neuropathy and hearing loss associated with alpha interferon treatment in chronic hepatitis B: a case report", Turk J Gastroenterol, 15, pp.97~99 (2004)
  6. Cadoni G, "Sudden hearing loss in a patient hepatitis C virus (HCV) positive on therapy with alpha-interferon: a possible autoimmune-microvascular pathogenesis", J Laryngol Otol, 112, pp.962~963 (1998)
  7. Ogawa K, "Aplastic anemia and sudden sensorineural hearing loss", Acta Otolaryngol Suppl, 514, pp.85~88 (1994)
  8. Kanda Y, "Interferon-induced sudden hearing loss", Audiology, 34, pp.98~102 (1995)
  9. Caliceti P, "Pharmacokinetics of pegylated interferons: what is misleading?", Dig Liver Dis, 36(Suppl 3), pp.S334~S339 (2004)
  10. Formann E, "Sudden hearing loss in patients with chronic hepatitis C treated with pegylated interferon", ribavirin, 2004, pp.99, 873~877

관련 논문AI추천

이 간행물의 다른 논문 (7건)